Prof Cold & Flu - 20 Tabs
Collect 0.3 Loyalty Points with this purchase
Free Delivery Service 50 S.R. Onward.
- PROF COLD & FLU 20 TAB
- Cold and Flue tablets
- Prof Cold & Flu for immediate relief from symptoms of colds, sinus inflammation, body aches, and fever.
- Prof Cold and Flu Tablet contains ibuprofen 200 mg and pseudoephedrine 30 mg, which provide effective relief from cold symptoms, sinus infections, fever, and body aches.
Instructions for use/ How to Use
- The tablet should be swallowed whole with a glass of water, preferably after food. The dose may be repeated every 4 or 6 hours. The dose should not exceed 2400 mg per day.
- Keep out of reach of children.